# SDR USAA2014082200008

- Difficulty date: August 21, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 42,690 hours, 24,294 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664409
- Part serial: A7627
- Condition: Failed
- Location: R1 Door
- Part time: 28,666 hours, 15,856 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE FAILS TO OPEN FULLY IAW EO 2514Y110.  REPLACED R1 DOOR SLIDE IAW JOB CARD 26L00025011.
